# SDR ASAA2014092509234

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,978 hours, 8,679 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Anti Ice Valve
- Part time: 27,877 hours, 11,747 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT WITH NR 2 ENGINE ANTI-ICE SWITCH OFF NR 2 TAI ILLUMINATED,  WITH NR 2 ENG ANTI-ICE SELECTED ON, COWL VALVE OPEN LIGHT REMAINS BRIGHT, DISAGREEMENT.  ACFT GROUNDED. INSPECTED NR 2 ENGINE NOSE COWL ANTI-ICE VALVE AND FOUND THE ELECTRICAL CONNECTOR DISCONNECTED.  INSPECTED ELECTRICAL CONNECTOR, NO DAMAGE NOTED.  INSTALLED ELECTRICAL CONNECTOR ON NR 2 ENGINE TAI VALVE AND PERFORMED OPS CK IAW AMM 30-21-11-400-801.  NO FAULTS WERE FOUND. NR 2 ENGINE ANTI-ICE VALVE LIGHT OPERATES NORMALLY.
